MathSciNet Relay Station
MathSciNet bibliographic data
MR137002 (25 #462) 47.55 (46.65)
McShane, E. J. Families of measures and representations of algebras of operators. Trans. Amer. Math. Soc. 102 1962 328–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement